ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Localised spin wave modes in a Heisenberg ferromagnet with biquadratic interaction

Baskaran, G and Begum, NA (1975) Localised spin wave modes in a Heisenberg ferromagnet with biquadratic interaction. In: Solid State Communications, 17 (6). 725 -727.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6TVW-46NXY23-7F-1&_cdi=5545&_user=512776&_orig=search&_coverDate=09%2F15%2F1975&_sk=999829993&view=c&wchp=dGLbVzz-zSkzk&md5=4689aa2e587.pdf - Published Version
Restricted to Registered users only

Download (211kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The presence of biquadratic exchange in a one-dimensional ferromagnetic Heisenberg chain with an impurity spin is shown to change the nature of the impurity modes and its eigenvalues considerably which can be observed experimentally.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: K.S. Satyashree
Date Deposited: 15 Jan 2010 11:24
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ac.in/id/eprint/23938

Actions (login required)

View Item View Item